Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi Guys,

Just wanted to ask for a little help. I have been off Tane for about a year now and my skin looked perfect when I was on it. Over the last year, it seems to have gotten perpetually more dry. Thus, it feels like my skin is producing a lot less oil than before. I have really flaky, dry skin and have noticeable red patches on my cheeks, forehead and neck which I never had before Tane. It almost as if being on Tane brought out eczema.

Has anyone heard of anyone who has experienced this? I had mild acne before the drug, but now my skin looks much worse. I have tried pure Aloe Vera Gel, Cetaphil, you name it and nothing has improved my condition.

Any comments or words of advice would be much appreciated.

Thank you for listening!!!

Jeff

Share this post


Link to post
Share on other sites

My skin is clear of acne, but these awful looking red patches are even worse. It's like Tane gave me eczema by continually drying out my face.

Share this post


Link to post
Share on other sites

I was just wondering what you use on your skin? What'd you use during your treatment as far as cleanser and moisturizer goes? Do you work outside and/or are outside alot??

How many mgs did you take of tane?

Share this post


Link to post
Share on other sites
Guest Craigems

Go to your chemist, and tell them your problem, they will be able to suggest a suitable moisturisor for you. I have had eczema about 2 times during my course of tane, and i'm combatted it with applying moisturisor, about 3-4times a day, within about 3 days of doing this it all went away.

However that was ezcema on my arms, it got pretty bad at one stage, but i used heaps of sorbolene and it worked havent had a problem for about 3 weeks now... and i bearly moisturise there now.

Share this post


Link to post
Share on other sites

i used Eucerin Sensitive Facial Skin Redness Relief Soothing Night Cream and it help clear the reddness up in a week. eusa_dance.gif

Share this post


Link to post
Share on other sites
My skin is clear of acne, but these awful looking red patches are even worse.  It's like Tane gave me eczema by continually drying out my face.

I'm on my last month of te 40mg treatment. The only side effect I've had is the skin on my lips and on my chin drying out and being flaky/peely. Where I used to have nodules, it's healed, but it's still a little red. I think this is what you mean...

My dermatologist said that would take some time (even after the treatment) to dissipate. There's a lot of healing that has to go on -- and that takes time, she said.

The best thing I can recommend is to have them give you a moisturizer. Usually they have "samples" they will just give you for free. They did this for some mild steroids for my lips. I just keep something like Jergens on my face once an hour, and it helps tremendously.

I can't make the dryness go away right now, but I can make my face feel and look better with keeping my face "lotioned up". You can mask the dryness. biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×